# SDR DALA2014082204794

- Difficulty date: August 20, 2014
- Submitted: August 27, 2014
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 53173
- Aircraft time: 62,279 hours, 45,958 cycles
- System (JASC): 5240 · Service Doors
- Part: Pan
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN FWD SERVICE DOOR PAN, APPROXIMATELY BS 172 BETWEEN BEAMS 3 AND 4 BEHIND LOWER DOOR HINGE SECTION R1.    RETAINER WAS REMOVED, DOUBLER AND SHIM FABRICATED, TREATED, PAINTED AND INSTALLED RETAINERS AND BEAM WERE INSTALLED IAW SRM 51-30-4, FIG 3 AND 7, 51-10-3, PAR 14 AND 21.
